Posted by: Anonymous | 2009-04-30


I’ ve changed psychiatrists because the one I’ ve been seeing for years is seldom available these days. The new psychiatrist says I’ m using too much meds. and she wants to reduce it. I’ ve always felt I’ m using too much meds., but had a problem finding a shrink who unconditionally agreed with the diagnosis (Bipolar) and the meds. prescribed by the shrink I used to see. The Epitec will be going down from 350 mg to 200 mg and the Risperdal is down from 1 mg to 0.5 mg. The new shrink has also changed the Wellbutrin to Zoloft. She says the Zoloft will help with the anxiety I experience. The anxiety is really very bad. Will the Zoloft help? I’ m also going to stop taking the Rivotril and Xanor and eventually the Zolpidem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I think in seeking a new shrink, it's wise not to insist on any unconditional agreements, but look rather for a fresh viewpoint and a new assessment of diagnosis and treatment / management. The revisions sound promising --- I don't like Xanor, and see no point in it having been added top Rivotril ; presumably you will come off these gradually rather than suddenly, though. Zoloft is an effective antidepressant and unlikely to enhance your anxiety. Well;butrin is an excellent drug for several uses, but can indeed spike up one's anxiety.
Take your time, follow this advice, give things time to re-adjust chemically, and lets see where this leads.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.